# SDR C2XA99IA626

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3009, THE CREW REPORTED THAT THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR RETRACT ACTUATOR IAW BEECH MM 32-30-10, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
